CSpace

Browse/Search Results:  1-10 of 10 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Difference discrete variational principles, Euler-Lagrange cohomology and symplectic, multisymplectic structures III: Application to symplectic and multisymplectic algorithms 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2002, 卷号: 37, 期号: 3, 页码: 257-264
Authors:  Guo, HY;  Li, YQ;  Wu, K;  Wang, SK
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
discrete variation  Euler-Lagrange cohomology  symplectic algorithm  multisymplectic algorithm  
Difference discrete variational principle, Euler-Lagrange cohomology and symplectic, multisymplectic structures II: Euler-Lagrange cohomology 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2002, 卷号: 37, 期号: 2, 页码: 129-138
Authors:  Guo, HY;  Li, YQ;  Wu, K;  Wang, SK
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
discrete variation  Euler-Lagrange cohomology  symplectic and multisymplectic structures  
Difference discrete variational principles, Euler-Lagrange cohomology and symplectic, multisymplectic structures - I: Difference discrete variational principle 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2002, 卷号: 37, 期号: 1, 页码: 1-10
Authors:  Guo, HY;  Li, YQ;  Wu, K;  Wang, SK
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
discrete variation  Euler-Lagrange cohomology  symplectic structure  
THE ALGEBRAS OF MEROMORPHIC VECTOR-FIELDS AND THE BASES OF MEROMORPHIC LAMBDAL-DIFFERENTIALS ON RIEMANN SURFACES 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1989, 卷号: 12, 期号: 3, 页码: 349-354
Authors:  GUO, HY;  NA, JS;  SHEN, JM;  WANG, SK;  YU, QH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
A NOTE ON INDEX THEOREM AND GENERALIZED SECONDARY CLASSES 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1986, 卷号: 5, 期号: 1, 页码: 89-93
Authors:  GUO, HY;  WU, K;  WANG, SK
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
CECH-DE RHAM COMPLEX AS GAUGE GROUP COHOMOLOGY 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1985, 卷号: 4, 期号: 3, 页码: 397-403
Authors:  GUO, HY;  WANG, SK
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
ASSOCIATIVITY OF REPRESENTATIONS AND COCYCLES OF GAUGE GROUPS 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1985, 卷号: 4, 期号: 4, 页码: 509-514
Authors:  GUO, HY;  WANG, SK
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
COHOMOLOGY OF GAUGE GROUPS AND CHARACTERISTIC CLASSES OF CHERN-SIMONS TYPE 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1985, 卷号: 4, 期号: 2, 页码: 233-251
Authors:  GUO, HY;  HOU, BY;  WANG, SK;  WU, K
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
CHERN-SIMONS TYPE CHARACTERISTIC CLASSES 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1985, 卷号: 4, 期号: 1, 页码: 113-122
Authors:  GUO, HY;  WU, K;  WANG, SK
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
ANOMALIES, COHOMOLOGY AND CHERN-SIMONS COCHAINS 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1985, 卷号: 4, 期号: 1, 页码: 145-155
Authors:  GUO, HY;  HOU, BY;  WANG, SK;  WU, K
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30